Pharmacy Action Ibuprofen 200mg 24 cap

In stock

$4.99
$1.99
Price includes GST

Product Description 


Pharmacy Action Ibuprofen 200mg 24 cap

Provides relief from pain and inflammation.

Fast and effective temporary relief of:

  • headache
  • backache
  • minor arthritic pain
  • dental pain
  • menstrual pain
  • temporary relief of muscle pain where inflammation is present

Each tablet contains 200g of Ibuprofen. Free from lactose and gluten. 

Also available in 48 and 96 capsules.




Customers who bought this product also bought

* Prices include GST